Please use this identifier to cite or link to this item:
Title: Euclidean space dyon solutions
Authors: Singh, Vinod
Tripathi, B V
Joshi, D C
Keywords: Euclidean space;Dyon solutions;Abelian field tensor;Gauge field theory
Issue Date: Mar-2005
Publisher: CSIR
Abstract: Using a Cabbibo-Ferrari type non-Abelian field tensor, dyon solutions have been obtained in temporal gauge. Defining the Euclidean fields and imposing the conditions of self and anti-self duality, the obtained solutions have been shown to be the Euclidean space dyon solutions.
Page(s): 157-166
ISSN: 0975-1041 (Online); 0019-5596 (Print)
Appears in Collections:IJPAP Vol.43(03) [March 2005]

Files in This Item:
File Description SizeFormat 
IJPAP 43(3) 157-166.pdf161.43 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.